# SDR JGVR20250123001

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 13,829 hours, 9,319 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 3 AREAS OF CORROSION LOCATED IN LH MLG WHEEL WELL, AFT WING SPAR LOWER CLIP INBOARD OF BAY 730DL PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREAS PER TEXTRON REPAIR MEMO.
